# SDR CA190430002

- Difficulty date: April 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 2322H000005
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH THE CA REPORTED THE GEAR DID NOT COME DOWN AND THEY RECEIVED A GEAR DISAGREE MESSAGE. RECYCLED LANDING GEAR SELECTOR AND NO GEAR EXTENSION. CREW PERFORMED GO AROUND AND FOLLOWED QRH. GEAR EXTENDED WITH EMERGENCY LEVER. EMERGENCY DECLARED. AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.    MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE (TC# 20190430002)
